Jump to content

Recommended Posts

Whilst I've not heard of opiates decreasing visual snow, I have read reports of it reducing some other visual symptoms, probably due to the effect of pupil constriction rather any therapeutic affects at the source of HPPD in the brain. In this sense, they can mask symptoms, rather than treat them. However, long-term opiate use obviously has its problems.

Link to comment
Share on other sites

Opiates inhibits the over active brain so i does have some benefits. However, it depleats dopamine so it can become temporarily worse when it stops working. Its also easy to turn to opiates in state of stress or depression if you start taking them from time to time

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.